essential Waitrose Chesty Cough200ml

You have 0 of this in your trolley

essential Waitrose Chesty Cough
0 in trolley

Quantity of essential Waitrose Chesty Cough in trolley 0

0 in trolley.
£2.10(£1.05/100ml)2.10
Guaifenesin 100mg/5ml Oral Solution
Essential Waitrose Chesty Cough is taken to relieve chesty coughs.
  • essential Waitrose
  • Waitrose own label

Per Portion/per 5g serving

Energy

0kj
0kcal

0% RI

Fat

g

0% RI

Saturates

g

0% RI

Sugars

g

0% RI

Salt

g

0% RI

RI = % of your daily reference intake

Active Ingredients Guaifenesin 100mg per 5ml.

Typical values

Origin Information

  • Produced in the UK
  • the UK

Lifestyle

  • This product is suitable for Vegans
  • This product is suitable for Vegetarians

Additives

  • This product contains Additives
  • This product contains Alcohol > 0.5%
  • This product contains Artificial Colourings (incl. NI)
  • This product contains Natural Flavourings
  • This product contains Preservative
  • This product contains Sweeteners

Warnings

  • Do not use if you are allergic to any of the ingredients. If you are taking any prescribed medicines or undergoing medical tests, consult your doctor before using this product. If you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before using this medicinal product. Contains 4.4g of glucose per 10ml dose. This should be taken into account in patients with diabetes mellitus. This medicinal product also contains Ethanol, E122 and E218. See further warnings information. Further Warnings This medicinal product contains 2.4 vol% ethanol (alcohol), i.e. up to 191mg per 10ml dose, equivalent to 4.9ml of beer or 2ml of wine per 10ml dose. Harmful for those suffering from alcoholism. To be taken into account in pregnant or breast-feeding women, children and high-risk groups such as patients with liver disease, or epilepsy. Guaifenesin may increase the rate of absorption of paracetamol. Contains E122 - may cause allergic reactions. Contains E218 - may cause allergic reactions (possibly delayed). Side Effects May cause gastro-intestinal discomfort or nausea and vomiting in large doses. Hypersensitivity reactions may occur. If you notice these or any other side effects, stop using the product and consult your doctor or pharmacist. Reporting of side effects If you get any side effects, talk to your doctor, pharmacist or nurse. This includes any possible side effects not listed in this label. You can also report side effects directly via the Yellow Card Scheme at: www.mhra.gov/yellowcard. By reporting side effects you can help provide more information on the safety of this medicine.

Cooking instructions

General

N/A

Oven cook

From Chilled/Ambient

N/A

Grill

From Chilled/Ambient

N/A

Microwave

From Chilled/Ambient

N/A

Other

From Chilled/Ambient

N/A

Oven cook

From Frozen

N/A

Microwave

From Frozen

N/A

Other

General

N/A

Recycling

ComponentMaterialRecyclable
capMixed Material
shrinkwrapPlastic - LDPE
bottleGlass
label-gluedMixed Material

Disclaimer

Please note that while we take every care to make sure the product information displayed on our website is correct, product recipes are regularly changed. This may affect nutrition and allergen information therefore you should always check product labels and not rely solely on the information presented here.

If you require specific advice on any Waitrose branded product, please contact our Customer Care Team. For all other products, please contact the manufacturer.

This information is supplied for personal use only. It may not be reproduced in any way whatsoever without the prior consent of Waitrose Limited nor without due acknowledgement.

Legal disclaimer